# SDR OZIA013127001

- Difficulty date: February 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 1,689 hours, 1,877 cycles
- Engine: Pwa PW306B
- Engine time: 1,689 hours, 1,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH ITT ON TAKEOFF ROLL.  REJECTED TAKEOFF.  ENGINE EXCEEDANCE PAGE INDICATED 930 DEGREES.  NO FURTHER ACTION NEEDED PER 328 MANUAL.
